Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Medication for reddish eyes with itching - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hai
User :   i am working as Software eng
User :   i have a problem with my eyes
Doctor :   what is the problem
User :   eyes color are in redish and yellow
User :   can u give me eye drops name
User :   red line are appeared
Doctor :   any discharge
Doctor :   do you feel itching/ pain on working for long time
User :   yes some time itching but no pain
Doctor :   Do you feel this because of your work near computers
User :   yes
User :   bcoz i feel my eyes are burning
User :   i want to make it cool
Doctor :   take rest for 10 to 15 minutes
Doctor :   wash eyes with cold water and pad them dry
User :   ok
Doctor :   you can use REFREASh eye drops if you feel dry eyes and too much itching
Doctor :   follow some eye exercises
User :   how ?
Doctor :   get also a eye check up done to rule out refractive errors because of the stress at the computer
User :   k
User :   last week i went to near medical shop they prefer me to use "ITONE"
User :   i am using right now for 3 days
Doctor :   ok
User :   k thanks so much
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor